Journal of Symbolic Logic

Bounding Minimal Degrees by Computably Enumerable Degrees

Angsheng Li and Dongping Yang

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

In this paper, we prove that there exist computably enumerable degrees $\mathbf{a}$ and $\mathbf{b}$ such that $\mathbf{a} > \mathbf{b}$ and for any degree $\mathbf{x}$, if $\mathbf{x} \leq a$ and $\mathbf{x}$ is a minimal degree, then $\mathbf{x} < \mathbf{b}$.

Article information

Source
J. Symbolic Logic, Volume 63, Issue 4 (1998), 1319-1347.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745634

Mathematical Reviews number (MathSciNet)
MR1665723

Zentralblatt MATH identifier
0935.03051

JSTOR
links.jstor.org

Citation

Li, Angsheng; Yang, Dongping. Bounding Minimal Degrees by Computably Enumerable Degrees. J. Symbolic Logic 63 (1998), no. 4, 1319--1347. https://projecteuclid.org/euclid.jsl/1183745634


Export citation